Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique

Research output: Contribution to journalArticle

177 Citations (Scopus)
Original languageFrench
Pages (from-to)174-227
Number of pages54
JournalCommentarii Mathematici Helvetici
Volume53
Issue number1
DOIs
StatePublished - Dec 1 1978

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4257a4cce664420fbad3870fa6806807,
title = "Sur la structure du groupe des diff{\'e}omorphismes qui pr{\'e}servent une forme symplectique",
author = "Augustin Banyaga",
year = "1978",
month = "12",
day = "1",
doi = "10.1007/BF02566074",
language = "French",
volume = "53",
pages = "174--227",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique. / Banyaga, Augustin.

In: Commentarii Mathematici Helvetici, Vol. 53, No. 1, 01.12.1978, p. 174-227.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique

AU - Banyaga, Augustin

PY - 1978/12/1

Y1 - 1978/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249186674&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249186674&partnerID=8YFLogxK

U2 - 10.1007/BF02566074

DO - 10.1007/BF02566074

M3 - Article

AN - SCOPUS:51249186674

VL - 53

SP - 174

EP - 227

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -